Smoothness property for bifurcation diagrams
Roussarie, Robert

Data: 1997
Resum: Strata of bifurcation sets related to the nature of the singular points or to connections between hyperbolic saddles in smooth families of planar vector fields, are smoothly equivalent to sub-analytic sets. But it is no longer true when the bifurcation is related to transition near singular points, for instance for a line of double limit cycles in a generic 2-parameter family at its end point which is a codimension 2 saddle connection bifurcation point. This line has a flat contact with the line of saddle connections. It is possible to prove that the flatness is smooth and to compute its asymptotic properties.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 1 (1997) p. 243-268, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37894


26 p, 206.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2021-07-18



   Favorit i Compartir